Some Characterization Theorems for Infinitary Universal Horn Logic Without Equality
Dellunde, Pilar ; Jansana, Ramon
J. Symbolic Logic, Tome 61 (1996) no. 1, p. 1242-1260 / Harvested from Project Euclid
Publié le : 1996-12-14
Classification: 
@article{1183745133,
     author = {Dellunde, Pilar and Jansana, Ramon},
     title = {Some Characterization Theorems for Infinitary Universal Horn Logic Without Equality},
     journal = {J. Symbolic Logic},
     volume = {61},
     number = {1},
     year = {1996},
     pages = { 1242-1260},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1183745133}
}
Dellunde, Pilar; Jansana, Ramon. Some Characterization Theorems for Infinitary Universal Horn Logic Without Equality. J. Symbolic Logic, Tome 61 (1996) no. 1, pp.  1242-1260. http://gdmltest.u-ga.fr/item/1183745133/